Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

psychological medication

I was on some psychological medication about 2 years ago (ex: Geodon) that I put my self on by a doctor, I came off that cold turkey but have problems so I went on lorazepam to help with the side effects now I quit that cold turkey as well,I went threw really bad withdrawls and now after that I "can't" drink anything with sugar and caffine or it will irritate my nerves really bad, what could it be? I'm 25 This had been going on for about a year now.
Asked On : Wed, 7 Apr 2010
Answers:  2 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

It is again a psychological problem. The reactions need to be controlled with certain medications again. Now since you are showing a reaction to sugar and caffeine avoid it atleast for caffeine.

Answered: Tue, 13 Apr 2010
General Surgeon Dr. Avinash A's  Response
welcome to hcm,
any psychiatric consultation is not complete without regular follow ups..and its very likely that most of the drugs will cause side your doc and ask him for better prescription which has less sideeffects..take care
Answered: Tue, 29 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor